Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Maximal flat antichains of minimum weight

Gruttmuller, M., Hartmann, S., Kalinowski, T., Leck, U. and Roberts, Ian (2009). Maximal flat antichains of minimum weight. The Electronic Journal of Combinatorics,16(1):1-19.

Document type: Journal Article

IRMA ID 25641461xPUB13
Title Maximal flat antichains of minimum weight
Author Gruttmuller, M.
Hartmann, S.
Kalinowski, T.
Leck, U.
Roberts, Ian
Journal Name The Electronic Journal of Combinatorics
Publication Date 2009
Volume Number 16
Issue Number 1
ISSN 1077-8926   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-67649995489
Start Page 1
End Page 19
Total Pages 19
Place of Publication US
Publisher Electronic Journal of Combinatorics
HERDC Category C1 - Journal Article (DEST)
Description for Link Link to Article
Link to OA Journal Home
Version Filter Type
Access Statistics: 50 Abstract Views  -  Detailed Statistics
Created: Mon, 29 Mar 2010, 20:47:13 CST